Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 26, 2014, 11:14 PM MDT for Billings County, Slope County, Stark County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 11:14 PM MDT (05:14 UTC)
- Expired
- May 27, 2014, 12:15 AM MDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Billings County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 190 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS53 KBIS 270514
SVRBIS
NDC007-087-089-270615-
/O.NEW.KBIS.SV.W.0020.140527T0514Z-140527T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1114 PM MDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHEASTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHWESTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 1215 AM MDT
* AT 1113 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
AMIDON...OR 28 MILES NORTH OF BOWMAN...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AMIDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4675 10338 4668 10293 4633 10293 4644 10354
TIME...MOT...LOC 0514Z 285DEG 22KT 4659 10332
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO/AYD2 follow-up statements
298
WWUS53 KBIS 270536
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1236 AM CDT TUE MAY 27 2014
NDC007-270546-
/O.CAN.KBIS.SV.W.0020.000000T0000Z-140527T0615Z/
BILLINGS ND-
1136 PM MDT MON MAY 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BILLINGS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4644 10346 4663 10329 4663 10324 4664 10323
4670 10323 4672 10321 4668 10293 4633 10293
TIME...MOT...LOC 0536Z 286DEG 24KT 4655 10310
$$
NDC087-089-270615-
/O.CON.KBIS.SV.W.0020.000000T0000Z-140527T0615Z/
SLOPE ND-STARK ND-
1136 PM MDT MON MAY 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
STARK AND NORTHEASTERN SLOPE COUNTIES UNTIL 1215 AM MDT...
AT 1131 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF AMIDON...OR 28 MILES SOUTHWEST OF DICKINSON...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN SLOPE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4644 10346 4663 10329 4663 10324 4664 10323
4670 10323 4672 10321 4668 10293 4633 10293
TIME...MOT...LOC 0536Z 286DEG 24KT 4655 10310
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/AYD840
WWUS53 KBIS 270541
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1241 AM CDT TUE MAY 27 2014
NDC087-089-270551-
/O.CAN.KBIS.SV.W.0020.000000T0000Z-140527T0615Z/
SLOPE ND-STARK ND-
1141 PM MDT MON MAY 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARK AND
NORTHEASTERN SLOPE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 40 MPH...PEA SIZE HAIL...DANGEROUS
LIGHTNING AND HEAVY RAIN ARE STILL EXPECTED WITH THIS THUNDERSTORM.
LAT...LON 4644 10346 4663 10329 4663 10324 4664 10323
4670 10323 4672 10321 4668 10293 4633 10293
TIME...MOT...LOC 0541Z 286DEG 24KT 4654 10305
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 8:53 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 26, 8:53 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 953 PM CDT MON MAY 26 2014 .UPDATE... ISSUED AT 953 PM CDT MON MAY 26 2014 THE 01 UTC HRRR SUGGESTS THAT THE SUPERCELL ACROSS DUNN COUNTY AND MULTI CELL CLUSTERS ACROSS SOUTHEAST MCKENZIE AND BILLINGS COUNTIES AS OF 245 UTC WILL CONTINUE TO PROPAGATE SOUTHEAST OVER THE NEXT TWO TO FOUR HOURS...POTENTIALLY INTO THE BISMARCK/MANDAN AREA...DICKINSON...MOTT AND GLEN ULLIN. GIVEN INSTABILITY AND SHEAR PROFILES SUPPORTIVE OF CONTINUED ORGANIZED CONVECTION...AND A WEAK LOW LEVEL JET...FOLLOWED CLOSELY TO HRRR FOR POPS. WILL ALSO HAVE TO MONITOR THE CLUSTER OF STORMS NEAR THE INTERNATIONAL BORDER. ADDED A SEVERE MENTION FOR ALL POPS THROUGH 06 UTC TONIGHT FOR NOW AND WILL RE-EVALUATE LATER. UPDATE ISSUED AT 636 PM CDT MON MAY 26 2014 THIS UPDATE TO FOCUS IN THUNDERSTORMS ACROSS THE NORTHWEST. TRIMMED POPS SOUTH AND EAST FOR THE EVENING AND LOWERED CLOUDS ALSO. UPDATE ISSUED AT 518 PM CDT MON MAY 26 2014 SEVERAL STRONG THUNDERSTORMS ARE IMPACTING NORTHWEST NORTH DAKOTA AND ADDED LARGE HAIL TO THE WEATHER GRIDS FOR SEVERAL HOURS EARLY THIS EVENING. OTHERWISE WILL CONTINUE TO UPDATE POPS THROUGH THE EVENING WITH THE LINE AS IT MOVES EAST. && .SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY) ISSUED AT 252 PM CDT MON MAY 26 2014 THE MAIN FORECAST CHALLENGE WILL BE THE CONVECTIVE POTENTIAL OVER WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING...AND AGAIN OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY. CONVECTION IS ALREADY FIRING OVER NORTHEASTERN MONTANA ALONG A SURFACE TROUGH. THE ENVIRONMENT IS CHARACTERIZED BY SFC-BASED CAPE AROUND 1400 J/KG AND 0-6 KM WIND SHEAR AROUND 40 KNOTS. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AS THEY MOVE INTO NORTHWESTERN NORTH DAKOTA...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. ADDED SEVERE MENTION TO THE NORTHWESTERN ZONES FOR LATER THIS AFTERNOON AND EVENING AS A RESULT. ONGOING CONVECTION IS EXPECTED TO SLOWLY MOVE EAST INTO CENTRAL NORTH DAKOTA TONIGHT. HOWEVER...THUNDERSTORM INTENSITY SHOULD DECREASE AS THE BOUNDARY LAYER STABILIZES DUE TO LOSS OF DAYTIME HEATING. BY TUESDAY...THE SURFACE TROUGH IS PROGGED TO STALL OVER CENTRAL NORTH DAKOTA. INCREASING MUCAPE VALUES AROUND 1500 J/KG COMBINED WITH A WEAK UPPER WAVE WILL GENERATE CHANCE TO LIKELY POPS OVER CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. HOWEVER...IT LOOKS LIKE THE BEST DEEP LAYER SHEAR WILL LIFT NORTH INTO CANADA TUESDAY AFTERNOON. GIVEN THE MARGINAL DEEP LAYER SHEAR...REMOVED SEVERE MENTION FROM TUESDAY'S FORECAST...CONSISTENT WITH THE LATEST SPC DAY 2 OUTLOOK. HOWEVER...STRONG THUNDERSTORMS WILL STILL BE POSSIBLE WITH SMALL HAIL AND GUSTY WINDS POSSIBLE IN THE STRONGER STORMS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 252 PM CDT MON MAY 26 2014 FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD WILL BE WARM TEMPERATURES WEDNESDAY AND THURSDAY FOLLOWED BY A COOL DOWN FRIDAY THROUGH THE WEEKEND...ALONG WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY...THURSDAY...AND FOR PORTIONS OF THE AREA FRIDAY. FOR TUESDAY EVENING...UPPER LEVEL LOW PRESSURE SYSTEMS OVER NORTHERN TEXAS AND THE PACIFIC NORTHWEST WITH AN UPPER LEVEL RIDGE EXTENDING FROM THE DESERT SOUTHWEST NORTHEAST INTO THE CENTRAL PLAINS. POSSIBLE STRONG TO SEVERE CONVECTION FROM TUESDAY AFTERNOON WILL BE ONGOING OR EXITING OVER MY EASTERN COUNTIES TUESDAY EVENING AS AN EMBEDDED S/WV IMPULSE TRACKS EAST ACROSS NORTH DAKOTA. RIDGE AXIS BUILDS NORTH ACROSS THE DAKOTAS LATER TUESDAY NIGHT INTO WEDNESDAY MORNING...AND SHOULD ACT TO STEER ANY OTHER EMBEDDED WAVES NORTHERLY ACROSS EASTERN MONTANA...PERHAPS GRAZING WEST OR NORTH CENTRAL NORTH DAKOTA DURING THE AM HOURS. WE ARE THEN VERY MUCH CAPPED DURING THE DAY WEDNESDAY WITH STRONG SOUTHERLY FLOW/WAA ACROSS THE REGION. BEST CHANCES FOR STORMS WEDNESDAY NIGHT WILL BE ACROSS THE WEST CLOSER TO SOUTHWESTERLY FLOW ALOFT AND NEAR A SFC TROUGH NEARING THE MT/ND BORDER. SFC TROUGH MOVES SLOWLY EAST ACROSS WESTERN INTO CENTRAL NORTH DAKOTA THURSDAY AFTERNOON AND THURSDAY NIGHT...AND WILL BE THE FOCUS FOR DIURNALLY DRIVEN THUNDERSTORMS...SOME POTENTIALLY SEVERE GIVEN THE INSTABILITY ADVERTISED. MID LEVEL SUPPORT UNCERTAIN. ANOTHER ROUND OF STORMS POSSIBLE OVER MY SOUTHEAST ON FRIDAY AS THE SFC TROUGH STALLS ACROSS THE FAR SOUTH CENTRAL...NORTHEAST THROUGH THE JAMES AND RED RIVER VALLEYS. UNCERTAINTY RAMPS UP FOR THE COMING WEEKEND AND INTO EARLY NEXT WEEK...WITH MODELS DISAGREEING ON THE EVOLUTION OF AN AREA OF UPPER LEVEL LOW PRESSURE DEVELOPING OVER THE DESERT SOUTHWEST AND THE TIMING AND TRACK OF THIS FEATURE AS IT IS EVENTUALLY EJECTED NORTH AND EAST. WHICHEVER MODEL VERIFIES...COOLER TEMPERATURES ARE FORECAST THROUGH THE WEEKEND...AND EVENTUALLY WILL SEE PRECIPITATION CHANCES INCREASE AS THE LOW APPROACHES AND MOVES THROUGH THE REGION. ALLBLEND MODEL GUIDANCE WAS USED FOR NOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 953 PM CDT MON MAY 26 2014 ADDED TEMPO GROUPS FOR KDIK AND KBIS FOR LATE THIS EVENING AS STORMS CURRENTLY TO THE NORTH AND WEST OF THE TERMINALS ARE EXPECTED TO CONTINUE TO MOVE SOUTHEAST. THREAT OF THUNDERSTORMS BECOMES MORE NUMEROUS AGAIN BETWEEN KMOT-KBIS AND EAST AFTER 16Z TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...TM LONG TERM...NH AVIATION...AYD
Hazardous weather outlook, May 26, 8:58 PM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 958 PM CDT MON MAY 26 2014 NDZ004-012-280300- BOTTINEAU-MCHENRY- 958 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. A FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE... BANTRY...AND TOWNER...AND FOR THE WILLOW CREEK NEAR WILLOW CITY. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL TO PING PONG BALL SIZE...DAMAGING WINDS TO 60 MPH...ISOLATED TORNADOES AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-002-009-010-017-280300- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- 958 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN LATE TONIGHT ACROSS NORTHWEST NORTH DAKOTA. A FEW STORMS COULD BE STRONG WITH SMALL HAIL AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-011-013-018>022-031>035-040>045-280300- RENVILLE-ROLETTE-WARD-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX- 958 PM CDT MON MAY 26 2014 /858 PM MDT MON MAY 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS SOUTHWEST AND CENTRAL NORTH DAKOTA LATE THIS EVENING AND INTO THE EARLY OVERNIGHT. SOME STORMS COULD BE SEVERE WITH LARGE HAIL TO PING PONG BALL SIZE...DAMAGING WINDS TO 60 MPH...ISOLATED TORNADOES AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ023-025-036-037-046>048-050-051-280300- WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 958 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, May 26, 9:26 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1026 PM CDT MON MAY 26 2014
NDZ004-270430-
BOTTINEAU-
1026 PM CDT MON MAY 26 2014
...SPECIAL WEATHER STATEMENT...
AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
WESTHOPE TO 7 MILES SOUTHWEST OF WESTHOPE...AND MOVING SOUTHEAST AT
25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WESTHOPE...
NEWBURG...
LANDA...
ROTH...
RUSSELL...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4877 10061 4863 10098 4884 10130 4901 10115
4901 10092
TIME...MOT...LOC 0326Z 321DEG 20KT 4898 10105 4885 10115
ABELINGLocal storm report, May 26, 9:51 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1051 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 9 WSW MANNING 47.20N 102.95W
05/26/2014 E60 MPH DUNN ND PUBLIC
&&
AJSpecial weather statement, May 26, 10:00 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT MON MAY 26 2014
NDZ004-005-270445-
BOTTINEAU-ROLETTE-
1100 PM CDT MON MAY 26 2014
...SPECIAL WEATHER STATEMENT...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
INTERNATIONAL PEACE GARDEN TO BOTTINEAU...AND MOVING SOUTHEAST AT 30
MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DUNSEITH...
ST. JOHN...
BELCOURT...
ROLETTE...
OMEMEE...
OVERLY...
SHELL VALLEY...
THORNE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4875 9951 4854 10012 4855 10021 4881 10047
4901 10013 4901 10006 4900 10004 4901 9998
4900 9993 4901 9990 4901 9977
TIME...MOT...LOC 0400Z 317DEG 24KT 4902 9991 4875 10037
ABELINGLocal storm report, May 26, 10:09 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1109 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HEAVY RAIN 1 E DUNN CENTER 47.35N 102.60W
05/26/2014 M2.85 INCH DUNN ND TRAINED SPOTTER
&&
JP MARTINSpecial weather statement, May 26, 10:21 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT MON MAY 26 2014
NDZ004-005-270500-
BOTTINEAU-ROLETTE-
1121 PM CDT MON MAY 26 2014
...SPECIAL WEATHER STATEMENT...
AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
ST. JOHN TO DUNSEITH TO KRAMER...AND MOVING EAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE
STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DUNSEITH...
ST. JOHN...
BELCOURT...
WILLOW CITY...
ROLLA...
OMEMEE...
SHELL VALLEY...
THORNE...
OVERLY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 4900 9951 4889 9952 4869 9976 4855 10028
4858 10041 4864 10042 4863 10056 4869 10078
4882 10027 4901 10002 4900 10000 4901 9998
4900 9993 4901 9990
TIME...MOT...LOC 0421Z 289DEG 20KT 4900 9984 4879 10014
4866 10063
ABELINGSpecial weather statement, May 26, 11:09 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1209 AM CDT TUE MAY 27 2014
NDZ005-012-013-270600-
MCHENRY-PIERCE-ROLETTE-
1209 AM CDT TUE MAY 27 2014
...SPECIAL WEATHER STATEMENT...
AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMOURDALE TO
TOWNER...AND MOVING SOUTHEAST AT 25 MPH.
WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RUGBY...
WOLFORD...
BALTA...
BERWICK...
NANSON...
MYLO...
AGATE...
ORRIN...
SILVA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS
HAVE PASSED.
LAT...LON 4893 9951 4840 9947 4836 9954 4836 9983
4821 9983 4802 10021 4838 10053 4855 10021
4855 10015 4859 10015
TIME...MOT...LOC 0509Z 335DEG 24KT 4882 9943 4831 10041
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:46 PM MDT | Tornado Warning | BIS | McKenzie | 29 min |
| May 26, 6:59 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 61 min |
| May 26, 7:12 PM MDT | Tornado Warning | BIS | McKenzie | 33 min |
| May 26, 7:14 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 31 min |
| May 26, 7:42 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 33 min |
| May 26, 7:57 PM MDT | Areal Flood Advisory | BIS | McKenzie, Williams | 5 hr |
| May 26, 8:01 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 59 min |
| May 26, 8:02 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| May 26, 8:49 PM MDT | Special Weather Statement | BIS | Bottineau | 41 min |
| May 26, 8:58 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 62 min |
| May 26, 9:13 PM MDT | Special Weather Statement | BIS | Bottineau | 47 min |
| May 26, 9:26 PM MDT | Special Weather Statement | BIS | Bottineau | 64 min |
| May 26, 9:32 PM MDT | Tornado Warning | BIS | Dunn | 28 min |
| May 26, 9:57 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 63 min |
| May 26, 10:00 PM MDT | Special Weather Statement | BIS | Rolette | 45 min |
| May 26, 10:21 PM MDT | Special Weather Statement | BIS | Rolette | 39 min |
| May 26, 10:53 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Oliver, Stark | 67 min |
| May 26, 11:09 PM MDT | Special Weather Statement | BIS | Pierce | 51 min |
| May 27, 11:19 AM MDT | River Flood Warning | BIS | McKenzie, Williams | 11 days |
| May 27, 1:39 PM MDT | Special Weather Statement | BIS | McIntosh | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.